Skip to content
Home » Syrup » Page 12

Syrup

Zentel

Zentel

    Zentel Zentel (Albendazole) is one dose suspension used in the treatment of most common worms. Package contains: 10ml one dose oral suspension and an enclosed… Read More »Zentel

    LEKSUS

    LEKSUS

      LEKSUS LEKSUS (Loratadine) Syrup is 60 ml Long-Acting, Non-Sedating Antihistamine. Pack contains: The pack contains 60ml syrup. Composition: Each 5ml contains: Loratadine (USP) 5mg. (Mfg.… Read More »LEKSUS

      RIAM

      RIAM

        RIAM RIAM suspension (Metronidazole Benzoate) BP is 90 ml suspension. Pack contains: The pack contains 90 ml syrup. Composition: Each 5 ml contains: Metronidazole Benzoate… Read More »RIAM

        T-Day

        T-Day

          T-Day T-Day Syrup (Levocetirizine Dihydrochloride) is a 90ml Anti-allergic syrup used to treat symptoms associated with allergic rhinitis (including persistent allergic rhinitis) such as: Sneezing.… Read More »T-Day

          Tercica

          Tercica

            Tercica Tercica (dexibuprofen) 100 mg/ 5ml, 60 ml (approx.) suspension is manufactured by Sami Pharmaceuticals Limited. SAMI’s Specs. This syrup is used to treat symptoms… Read More »Tercica

            Gixer

            Gixer

              Gixer Gixer (cetirizine dihydrochloride) 60 ml oral solution is manufactured by Barrett Hodgson Pakistan (Pvt) Ltd. Each pack contains: Each pack of Gixer contains  60ml… Read More »Gixer

              Cosome-E

              Cosome-E

                Cosome-E Cosome-E cough syrup (ammonium chloride + diphenhydramine hydrochloride + aminophylline) for productive cough syrup is used to relieve cough and common cold symptoms. Each… Read More »Cosome-E

                DS Cefgen

                DS Cefgen

                  DS Cefgen DS Cefgen (Cefixime) is a Third Generation Oral Cephalosporin Antibiotic in 30ml Suspension after Reconstitution. This medicine is 200mg/5ml Powder for Oral Suspension.… Read More »DS Cefgen

                  Ce-Rex

                  Ce-Rex

                    Ce-Rex Ce-Rex is 120ml cough syrup which is effective for acute & chronic bronchitis. Pack contains: The pack contains 120 ml syrup. Composition: Each 100m1… Read More »Ce-Rex

                    Actifed-P

                    Actifed-P

                      Actifed-P Actifed-P elixir (Triprolidine HCL+ Pseudoephedrine HCL+ Paracetamol) is a 90ml syrup that helps in relief from associated fever & pain and runny or blocked… Read More »Actifed-P